| Model Number |
1550350-33 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Angina (1710); Myocardial Infarction (1969)
| Date of Event |
12/20/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The device was not returned for evaluation.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.The reported patient effects of angina and myocardial infarction are listed in the xience sierra everolimus eluting coronary stent systems instructions for use (ifu) as known patient effects of coronary stenting procedures.A conclusive cause for the reported patient effects, and the relationship to the product, if any, cannot be determined.There is no indication of a product quality issue with respect to manufacture, design or labeling.
Event or Problem Description
It was reported that on (b)(6) 2019 the patient presented with non-st elevated myocardial infarction (nstemi).A 3.5x33mm xience sierra was implanted.On (b)(6) 2019 and (b)(6) 2019 the patient was re-hospitalized due to unstable angina and a nstemi was diagnosed.It is unknown what treatment was performed and what the final patient outcome was.No additional information was provided.